×

Found 2,652 Documents (Results 1–100)

100
MathJax

On the partial stability problem for nonlinear discrete-time stochastic systems. (English. Russian original) Zbl 1475.93114

Autom. Remote Control 82, No. 9, 1554-1567 (2021); translation from Avtom. Telemekh. 2021, No. 9, 116-132 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Vector Lyapunov functions, complete sets of guiding functions, and the existence of Poisson bounded solutions. (English. Russian original) Zbl 1481.34045

Russ. Math. 65, No. 2, 15-21 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 2, 19-26 (2021).
MSC:  34C11
PDF BibTeX XML Cite
Full Text: DOI

Attractor dimension estimates for dynamical systems: theory and computation. Dedicated to Gennady Leonov. (English) Zbl 1483.37001

Emergence, Complexity and Computation 38. Cham: Springer (ISBN 978-3-030-50986-6/hbk; 978-3-030-50989-7/pbk; 978-3-030-50987-3/ebook). xix, 545 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Stabilization for solutions of plate equation with time-varying delay and weak-viscoelasticity in \(\mathbb{R}^n\). (English. Russian original) Zbl 1465.35067

Russ. Math. 64, No. 9, 21-33 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 9, 25-38 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference